# SDR ASAA1149823

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 60,830 hours, 35,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER RIGHT OVERWING EXIT FELL OFF.  REPLACED EMERGENCY EXIT LIGHT LENS COVER AT RIGHT FORWARD OVERWING EXIT.
